American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 139 found      Go to page: 1 2 3 4 5

[31] Tim D. Cochran and Taehee Kim. Higher-order Alexander invariants and filtrations of the knot concordance group. Trans. Amer. Math. Soc. 360 (2008) 1407-1441. MR 2357701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ian Agol, Joel Hass and William Thurston. The computational complexity of knot genus and spanning area. Trans. Amer. Math. Soc. 358 (2006) 3821-3850. MR 2219001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Thomas Mattman, Katura Miyazaki and Kimihiko Motegi. Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions. Trans. Amer. Math. Soc. 358 (2006) 4045-4055. MR 2219009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Rob Schneiderman. Whitney towers and gropes in 4--manifolds. Trans. Amer. Math. Soc. 358 (2006) 4251-4278. MR 2231378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] James F. Davis and Swatee Naik. Alexander polynomials of equivariant slice and ribbon knots in $S^3$. Trans. Amer. Math. Soc. 358 (2006) 2949-2964. MR 2216254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin Scharlemann and Jennifer Schultens. $3$-manifolds with planar presentations and the width of satellite knots. Trans. Amer. Math. Soc. 358 (2006) 3781-3805. MR 2218999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Frank Quinn. Dual decompositions of 4-manifolds II: Linear invariants. Trans. Amer. Math. Soc. 358 (2006) 2161-2181. MR 2197452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Masakazu Teragaito. Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere. Trans. Amer. Math. Soc. 358 (2006) 1051-1075. MR 2187645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Józef H. Przytycki and Akira Yasuhara. Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004) 3669-3685. MR 2055749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Uwe Kaiser. Quantum deformations of fundamental groups of oriented $3$-manifolds. Trans. Amer. Math. Soc. 356 (2004) 3869-3880. MR 2058509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Martin Scharlemann. There are no unexpected tunnel number one knots of genus one. Trans. Amer. Math. Soc. 356 (2004) 1385-1442. MR 2034312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roberto Frigerio and Carlo Petronio. Construction and recognition of hyperbolic 3-manifolds with geodesic boundary. Trans. Amer. Math. Soc. 356 (2004) 3243-3282. MR 2052949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael Eisermann. A geometric characterization of Vassiliev invariants. Trans. Amer. Math. Soc. 355 (2003) 4825-4846. MR 1997586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jae Choon Cha. Fibred knots and twisted Alexander invariants. Trans. Amer. Math. Soc. 355 (2003) 4187-4200. MR 1990582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito. Quandle cohomology and state-sum invariants of knotted curves and surfaces. Trans. Amer. Math. Soc. 355 (2003) 3947-3989. MR 1990571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Walter D. Neumann and Paul Norbury. The Orevkov invariant of an affine plane curve. Trans. Amer. Math. Soc. 355 (2003) 519-538. MR 1932711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Stoimenow. On the crossing number of positive knots and braids and braid index criteria of Jones and Morton-Williams-Franks. Trans. Amer. Math. Soc. 354 (2002) 3927-3954. MR 1926860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Danny Calegari and Nathan M. Dunfield. Commensurability of 1-cusped hyperbolic 3-manifolds. Trans. Amer. Math. Soc. 354 (2002) 2955-2969. MR 1895211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Charles Frohman, Razvan Gelca and Walter LoFaro. The A-polynomial from the noncommutative viewpoint. Trans. Amer. Math. Soc. 354 (2002) 735-747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mark D. Baker. Link complements and the Bianchi modular groups. Trans. Amer. Math. Soc. 353 (2001) 3229-3246. MR 1695016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Steffen König and Changchang Xi. A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001) 1489-1505. MR 1806731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] John Etnyre and Robert Ghrist. Contact topology and hydrodynamics III: knotted orbits. Trans. Amer. Math. Soc. 352 (2000) 5781-5794. MR 1781279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hans U. Boden and Andrew Nicas. Universal Formulae for SU$(n)$ Casson Invariants of Knots. Trans. Amer. Math. Soc. 352 (2000) 3149-3187. MR 1695018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 139 found      Go to page: 1 2 3 4 5